# SDR DXTA200400491

- Difficulty date: December 22, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 1,572 hours, 921 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 99146153
- Part serial: 264A
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED WHILE APPROACHING DESTINATION, TRIED TO RESET WITH NO CHANGE.  LANDED WITH SLATS EXTENDED AND NO FLAPS. REMOVED & REPLACED FLAP MOTOR (PDU) IAW: CE750 M/M 27-52-00.  RIGGED FLAP SYSTEM IAW: CE750 M/M 27-50-00.  FLAP SYSTEM OPERATIONALY CHECK'S GOOD.
